Alert archive / New York / Storm Watches in 2018
Storm Watch 2, NWS New York, NY
NWS New York, NY issued this storm watch at Mar 19, 2018, 3:32 PM EDT. It took effect at Mar 20, 2018, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 19, 2018, 3:32 PM EDT (19:32 UTC)
- In effect from
- Mar 20, 2018, 6:00 PM EDT
- Expired
- Mar 20, 2018, 4:25 AM EDT
- In force
- Issued by
- NWS New York, NY
The text
As transmitted.
744 WHUS71 KOKX 191932 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 332 PM EDT Mon Mar 19 2018 ANZ355-200830- /O.NEW.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.CAN.KOKX.GL.A.0011.180320T2200Z-180321T2200Z/ /O.NEW.KOKX.SR.A.0002.180320T2200Z-180322T0400Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 332 PM EDT Mon Mar 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT TUESDAY... ...STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from noon to 6 PM EDT Tuesday. A Storm Watch has also been issued. This Storm Watch is in effect from Tuesday evening through Wednesday evening. The Gale Watch has been cancelled. * WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts 45-50 kt. Seas 9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. A Storm Watch is issued when the risk of storm force winds of 48 to 63 kt has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ350-353-200830- /O.NEW.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.CAN.KOKX.GL.A.0011.180320T2200Z-180321T2200Z/ /O.NEW.KOKX.SR.A.0002.180320T2200Z-180322T0800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 332 PM EDT Mon Mar 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT TUESDAY... ...STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from noon to 6 PM EDT Tuesday. A Storm Watch has also been issued. This Storm Watch is in effect from Tuesday evening through late Wednesday night. The Gale Watch has been cancelled. * WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 50 kt. Seas 11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. A Storm Watch is issued when the risk of storm force winds of 48 to 63 kt has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ330-340-200830- /O.NEW.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.NEW.KOKX.GL.A.0012.180320T2200Z-180322T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 332 PM EDT Mon Mar 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from noon to 6 PM EDT Tuesday. A Gale Watch has also been issued. This Gale Watch is in effect from Tuesday evening through late Wednesday night. * WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts up to 45 kt. Seas 3 to 5 feet on Long Island Sound. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 kt has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ335-338-345-200830- /O.NEW.KOKX.GL.A.0012.180320T2200Z-180322T1000Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 332 PM EDT Mon Mar 19 2018 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Upton has issued a Gale Watch, which is in effect from Tuesday evening through late Wednesday night. * WINDS...Northeast winds 15 to 25 kt with gusts up to 35 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 kt has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
1 follow-up statement
451 WHUS71 KOKX 200825 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 425 AM EDT Tue Mar 20 2018 ANZ350-202100- /O.CAN.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.UPG.KOKX.SR.A.0002.180320T2200Z-180322T0800Z/ /O.NEW.KOKX.SR.W.0004.180321T1000Z-180322T0400Z/ /O.NEW.KOKX.GL.W.0009.180320T2200Z-180321T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 425 AM EDT Tue Mar 20 2018 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT WEDNESDAY... ...STORM WARNING IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 6 PM this evening to 6 AM EDT Wednesday. A Storm Warning has also been issued. This Storm Warning is in effect from 6 AM Wednesday to midnight EDT Wednesday night. The Storm Watch is no longer in effect. * WINDS AND SEAS...NE winds 35 to 45 kt with gusts up to 55 kt. Seas 12 to 17 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Storm Warning means sustained winds or frequent gusts of 48 to 63 kt are expected or occurring. Recreational boaters should remain in port, or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions, and consider remaining in port or taking shelter in port until winds and waves subside. && $$ ANZ330-340-202100- /O.CAN.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.UPG.KOKX.GL.A.0012.180320T2200Z-180322T1000Z/ /O.NEW.KOKX.GL.W.0009.180321T0400Z-180322T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 425 AM EDT Tue Mar 20 2018 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from midnight tonight to 6 AM EDT Thursday. The Gale Watch is no longer in effect. * WINDS AND SEAS...NE winds 25 to 35 kt with frequent gusts up to 45 kt. Occasional gusts up to 50 kt east of Orient Point. Seas 5 to 8 feet on the eastern Sound. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ355-202100- /O.UPG.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.NEW.KOKX.GL.W.0009.180320T1900Z-180321T1000Z/ /O.UPG.KOKX.SR.A.0002.180320T2200Z-180322T0400Z/ /O.NEW.KOKX.SR.W.0004.180321T1000Z-180321T2200Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 425 AM EDT Tue Mar 20 2018 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY... ...STORM WARNING IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 3 PM this afternoon to 6 AM EDT Wednesday. A Storm Warning has also been issued. This Storm Warning is in effect from 6 AM to 6 PM EDT Wednesday. The Storm Watch is no longer in effect. * WINDS AND SEAS...NE winds 25 to 35 kt with gusts up to 50 kt. Seas 8 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Storm Warning means sustained winds or frequent gusts of 48 to 63 kt are expected or occurring. Recreational boaters should remain in port, or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions, and consider remaining in port or taking shelter in port until winds and waves subside. && $$ ANZ353-202100- /O.UPG.KOKX.SC.Y.0028.180320T1600Z-180320T2200Z/ /O.NEW.KOKX.GL.W.0009.180320T1900Z-180321T1000Z/ /O.UPG.KOKX.SR.A.0002.180320T2200Z-180322T0800Z/ /O.NEW.KOKX.SR.W.0004.180321T1000Z-180321T2200Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 425 AM EDT Tue Mar 20 2018 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY... ...STORM WARNING IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 3 PM this afternoon to 6 AM EDT Wednesday. A Storm Warning has also been issued. This Storm Warning is in effect from 6 AM to 6 PM EDT Wednesday. The Storm Watch is no longer in effect. * WINDS AND SEAS...NE winds 30 to 40 kt with gusts up to 50 kt. Seas 10 to 15 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Storm Warning means sustained winds or frequent gusts of 48 to 63 kt are expected or occurring. Recreational boaters should remain in port, or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions, and consider remaining in port or taking shelter in port until winds and waves subside. && $$ ANZ335-338-202100- /O.UPG.KOKX.GL.A.0012.180320T2200Z-180322T1000Z/ /O.NEW.KOKX.GL.W.0009.180321T1000Z-180321T2200Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 425 AM EDT Tue Mar 20 2018 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 6 AM to 6 PM EDT Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...NE winds 25 to 30 kt with gusts up to 35 kt. Seas 3 to 6 ft on the western Sound, and also on Lower New York Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ345-202100- /O.UPG.KOKX.GL.A.0012.180320T2200Z-180322T1000Z/ /O.NEW.KOKX.GL.W.0009.180321T0400Z-180322T1000Z/ South Shore Bays from Jones Inlet through Shinnecock Bay- 425 AM EDT Tue Mar 20 2018 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from midnight tonight to 6 AM EDT Thursday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts up to 40 kt. Seas 2 to 3 feet. * WINDS...Northeast 20 to 30 kt with gusts up to 40 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this storm watch went out at Mar 19, 1:29 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 19, 1:29 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service New York NY
129 PM EDT Mon Mar 19 2018
.SYNOPSIS...
High pressure builds in from the northwest through tonight. An
area of low pressure approaches from the south for Tuesday. Stronger
low pressure will develop off the southern Mid Atlantic coast
Tuesday night, pass slowly southeast of the area Wednesday into
Wednesday night, and then to the east on Thursday. High pressure
will then build from southern Canada from Friday through
Saturday. Another storm system will move from the Ohio River
Valley to the Mid Atlantic States Saturday night, then pass
south of Long Island on Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold and dry advection is expected this afternoon as Arctic
high pressure builds in from the northwest. Therefore sunny to
mostly sunny skies should do it for this afternoon. Below normal
temperatures will continue, with highs running a good 5 to 10
degrees below average, especially for the non urban locations.
Urban NE NJ has not been running as cold as other places in this
regime, and this was accounted for. Have held off on any
introduction of high clouds until after sunset.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Although cold and dry advection continues into the night with
high pressure building to the north-northwest, winds and cloud
cover will gradually increase overnight ahead of the approaching
low pressure system. Despite the cooler than normal
temperatures, the increase in cloud cover and winds should
inhibit more favorable conditions for radiational cooling,
keeping a few locations, particularly across the pine barrens of
Long Island, a few degrees warmer than Sunday night.
With a dry air mass expected to be in due to the antecedent Arctic
high pressure, have gone with slower solutions for the onset of
precipitation on Tuesday, with most locations remaining dry
with the exception of perhaps northeast NJ, NYC and Long Island
where there will be at least a slight chance to chance of light
snow or a rain/snow mix by late afternoon. Any accumulations
will be minimal and unlikely to stick to sidewalks and/or
roads.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Longer range guidance appears to have come into more focus for the
Tue night-Wed night time frame, but still differs on the northward
extent of the cutoff low that moves across the OH Valley Tue night
and then passes off the Mid Atlantic coast on Wed, which would
impact the placement of mesoscale banding that could impact our area
with heavier precip. ECMWF/UKMET are most aggressive with a more
northward/snowier trend, a blend of which would bring the likelihood
of a 6+ inch snowfall to at least the NYC Tri-State area, Long
Island, and the CT coast, and at least advy-level amounts to nearly
all the rest of the area. The less aggressive (but still trending
wetter) GFS and the CMC global would lead to advy amounts over 3
inches across Long Island, a 1-2 inch snowfall most elsewhere, and
little to no accumulation across the interior Hudson Valley. The NAM
has been rather inconsistent the last 3 runs, with the 18Z offering
up a major snowstorm to the entire CWA, while the 00Z kept most snow
east of NYC, and the 06Z trended northward with a warning level
snowfall for Long Island. Given its inconsistency, for the time
being have sided more with a blend of the global models on QPF, and
played it a little conservative on snow-to-liquid ratios, with a
solid advy-level event except across Orange/Putnam/W Passaic. If the
overall guidance trend continues northward, the ECMWF/UKMET scenario
would be realized, so will continue to mention this in the HWO.
With low levels drying behind the storm, even with passage of trough
axis on Thursday/Thursday night, it should be dry. Another shortwave
pushes through Friday, but once again the dry low levels should
preclude any precipitation.
Shortwave ridging crosses the area Friday night and Saturday, so it
should continue to be dry.
The next storm system comes in response to a northern stream
trough/developing closed low moving into the Great Lakes/Southern
Canada Saturday night and Sunday. At this time there is the
potential for mainly snow inland, and a rain/snow mix for NYC metro
and Long Island.
Temperatures will remain below normal.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
High pressure builds in from the northwest through tonight. The
high slowly gives way to developing low pressure along the
Middle Atlantic on Tuesday.
VFR. NW winds around 10 kt will continue through this evening.
The direction should remain primarily right of 310 magnetic in
NYC metro, but could briefly back to the west.
Winds veer to the N and NE this evening and overnight and
weaken. NE flow increases on Tuesday with gusts to around 20 kt
in the afternoon and evening.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Winds may stay to the right of 310 magnetic
through the evening. Speeds could end up a few kt higher than
forecast at times.
KLGA TAF Comments: Winds should stay to the right of 310
magnetic through the evening. Speeds could end up a few kt
higher than forecast at times.
KEWR TAF Comments: Winds should stay to the right of 310
magnetic through the evening. Speeds could end up a few kt
higher than forecast at times.
KTEB TAF Comments: Gusts on the ASOS are not expected to
continue all afternoon.
KHPN TAF Comments: No unscheduled amendments are expected.
KISP TAF Comments: Wind speeds could end up a few kt higher
than forecast at times.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday afternoon...Mainly VFR. MVFR/IFR possible near coast
late in snow/sleet mix. ENE winds G20 KT NYC metro/coastal
terminals.
.Tuesday night...MVFR conditions possible with any lingering snow.
NE winds G20-30KT NYC metro/coastal terminals.
.Wednesday...Snow and sleet with IFR or lower conditions
likely, especially for coastal terminals. NE winds G20-30KT.
.Thursday-Friday...VFR. N winds G15-20KT on Thu.
.Saturday...MVFR possible in chance of snow.
&&
.MARINE...
Winds and seas will remain tranquil today as high pressure builds in
from the north and west. Winds then gradually begin to strengthen
tonight between the high to the north and an approaching low
pressure system to the south, allowing winds and seas to increase to
SCA-levels by Tuesday afternoon/evening.
Have issued a gale watch for the ocean for Tue night into Wed, as E-
NE winds rapidly increase in response to the development of the
coastal low. Expect gusts mainly 35-40 kt during this time, and peak
gust up to 45 may be possible on the outer ocean waters. A few gusts
to gale force may even be possible on the eastern Sound and the bays
of Long Island, but overall solid SCA level conditions expected on
the remaining waters.
Gales may linger on the ocean into Wed evening, otherwise SCA conds
expected on all waters for most of Wed night.
The pressure gradient then gradually slackens from Thursday through
Friday, with SCA conds lingering on the ocean into Thu and possibly
Thu night.
&&
.HYDROLOGY...
It will be mainly dry through tonight.
There is the potential for a prolonged period of precipitation from
Tuesday through Wednesday night. Total liquid equivalent precip
should likely remain below an inch, falling as snow, so no
hydrologic impact expected.
&&
.TIDES/COASTAL FLOODING...
There is the potential for a prolonged period of E-NE flow from
Monday night into Wednesday Night. Tidal departures of
generally only 1 to 1 1/2 ft are needed for minor flooding for
many locations Tuesday night through Wednesday night, and 2 to
3 ft for moderate.
Depending on the exact track/strength of a coastal low or lows
during this time frame, there is the potential for minor to
moderate coastal flooding, but predictability on the details
remains low.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is off the
air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Watch from Tuesday evening through Wednesday afternoon
for ANZ350-353-355.
&&
SYNOPSIS...MD/Goodman
NEAR TERM...MD/JE
SHORT TERM...MD/JE
LONG TERM...Goodman
AVIATION...DS
MARINE...MD/Goodman
HYDROLOGY...Goodman
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Mar 19, 5:22 AM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service New York NY 522 AM EDT Mon Mar 19 2018 ANZ330-335-338-340-345-201000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 522 AM EDT Mon Mar 19 2018 This Hazardous Weather Outlook is for Long Island Sound, the bays of Long Island, and New York Harbor. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-201000- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 522 AM EDT Mon Mar 19 2018 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-201000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 522 AM EDT Mon Mar 19 2018 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Intensifying low pressure off the southern Mid Atlantic coast will likely bring accumulating snow from late Tuesday night into Wednesday evening. Depending on the eventual track of the storm, some areas may receive significant snowfall of 6 inches or more. This would be more likely to occur across central and eastern Long Island, but also cannot be ruled out elsewhere, mainly in the New York City Tri- State area and across coastal Connecticut. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:14 AM EDT | Gale Watch | OKX | 11 hr | |
| Mar 19, 3:32 PM EDT | Gale Watch | OKX | 13 hr | |
| Mar 19, 3:32 PM EDT | Small Craft Advisory | OKX | 13 hr | |
| Mar 19, 3:41 PM EDT | Coastal Flood Watch | OKX | Nassau, Suffolk | 14 hr |
| Mar 19, 3:41 PM EDT | Coastal Flood Statement | OKX | Kings, Nassau, Queens, Richmond, Suffolk, Westchester | 36 hr |
| Mar 19, 3:52 PM EDT | Winter Storm Watch | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.